Alert archive / Oklahoma / Flash Flood Warnings in 2014
Flash Flood Warning 7, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 23, 2014, 3:54 AM CDT for Cleveland County, Oklahoma County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2014, 3:54 AM CDT (08:54 UTC)
- Expired
- Jun 23, 2014, 6:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cleveland County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 21 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:11 AM CDT | FLASH FLOOD | Oklahoma City, OK | NUMEROUS STREETS ON SOUTH SIDE OF OKC IMPASSABLE DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.9 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 821 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
784
WGUS54 KOUN 230854
FFWOUN
OKC027-109-231145-
/O.NEW.KOUN.FF.W.0007.140623T0854Z-140623T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
354 AM CDT MON JUN 23 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 645 AM CDT
* AT 350 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE OKLAHOMA CITY METRO AREA. RAINFALL OF 1 TO
1.5 INCHES HAS BEEN MEASURED IN 45 MINUTES AT WILL ROGERS AND
WILEY POST AIRPORTS AT OF 345 AM WITH MODERATE TO HEAVY RAINFALL
CONTINUING. FLOODING IS LIKELY... ESPECIALLY IN POORLY DRAINED
AND FLOOD PRONE AREAS OF THE OKLAHOMA CITY METRO AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OKLAHOMA CITY...NORMAN...EDMOND...MOORE... MIDWEST CITY...
DEL CITY...BETHANY...CHOCTAW...WARR ACRES...THE VILLAGE...
HARRAH...SPENCER...NICHOLS HILLS...JONES...NICOMA PARK...
LUTHER...VALLEY BROOK...ARCADIA...STELLA AND NEWALLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3566 9714 3528 9715 3533 9767 3565 9767
$$
..SPEG.1 follow-up statement
703 WGUS74 KOUN 231054 FFSOUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 554 AM CDT MON JUN 23 2014 OKC027-109-231145- /O.CON.KOUN.FF.W.0007.000000T0000Z-140623T1145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKLAHOMA OK-CLEVELAND OK- 554 AM CDT MON JUN 23 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR OKLAHOMA AND NORTHERN CLEVELAND COUNTIES... AT 552 AM CDT...LIGHT TO MODERATE RAIN CONTINUES ACROSS THE OKLAHOMA CITY METRO AREA. ALTHOUGH THE RAINFALL HAS BECOME LIGHTER... THE HEAVY RAINFALL EARLY THIS MORNING HAS RESULTED IN A NUMBER OF FLOODED AREAS THIS MORNING. CONTINUE TO USE CAUTION THIS MORNING AND AVOID DRIVING INTO FLOODED AREAS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... OKLAHOMA CITY...EDMOND...MIDWEST CITY...MOORE...DEL CITY...STELLA... BETHANY...THE VILLAGE...WARR ACRES...CHOCTAW...HARRAH...NICHOLS HILLS...SPENCER...JONES...NICOMA PARK...TINKER AIR FORCE BASE...FOREST PARK...VALLEY BROOK AND LAKE ALUMA. LAT...LON 3566 9714 3528 9715 3533 9767 3565 9767 $$ ..SPEG.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:26 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 23, 2:26 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 226 AM CDT MON JUN 23 2014 .DISCUSSION... MCS CONTINUES TO MOVE ACROSS THE FA THIS MORNING. MAIN AREA OF PRECIP WILL SHIFT INTO SERN AREAS LATER THIS MORNING. REDEVELOPMENT LATER TODAY ALONG BOUNDARIES LEFT BY OVERNIGHT CONVECTION EXPECTED TO BE MAINLY CONFINED TO SRN PORTIONS OF THE FA. WNW FLOW ALOFT WILL CONTINUE THROUGH MIDWEEK WITH DISTURBANCES MOVING THROUGH THE FLOW. THIS WILL CONTINUE CHANCES FOR SHOWERS/TSTMS THROUGH THAT TIME FRAME. THINGS BEGIN TO DRY OUT LATER IN THE WEEK AS UPPER RIDGE BEGINS TO BUILD IN ADVANCE OF TROUGH MOVING THROUGH THE WESTERN U.S. MODELS HAVE COME INTO BETTER AGREEMENT WITH THE TRACK OF THIS FEATURE...MAINLY LIFTING IT INTO THE CENTRAL/NRN PLAINS WITH WEAK RIDGING PERSISTING OVER THE SRN PLAINS. THUS WILL LEAVE FORECAST DRY THROUGH THE REMAINDER OF THE PD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 85 68 87 70 / 60 20 20 30 HOBART OK 86 68 87 69 / 50 30 30 30 WICHITA FALLS TX 91 71 89 71 / 70 40 40 40 GAGE OK 84 64 84 66 / 30 20 30 40 PONCA CITY OK 84 67 87 69 / 60 10 10 20 DURANT OK 88 71 87 72 / 70 50 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/02
Hazardous weather outlook, Jun 22, 4:07 PM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 407 PM CDT SUN JUN 22 2014 OKZ004>048-050>052-TXZ083>090-231030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 407 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS PARTS OF NORTHERN AND WESTERN OKLAHOMA. LOCATION... THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM MEDFORD... TO CLINTON... AND TO MANGUM OKLAHOMA. TIMING... THE RISK OF SEVERE THUNDERSTORMS WILL BE THROUGH 1 AM. IMPACTS... WIND GUSTS UP TO 70 MPH... HAIL UP TO THE SIZE OF TWO INCHES... AND HEAVY RAIN WILL BE THE MAIN CONCERNS. DISCUSSION... ADDITIONAL ISOLATED SHOWERS AND THUNDERSTORMS MAY DEVELOP THROUGH SUNSET ACROSS PARTS OF SOUTHERN AND CENTRAL OKLAHOMA... AND WESTERN NORTH TEXAS... BUT CHANCES ARE LOW. IF THESE STORMS DEVELOP... SEVERE WEATHER IS NOT EXPECTED... BUT SMALL HAIL... GUSTY WINDS... HEAVY DOWNPOURS... AND CLOUD TO GROUND LIGHTNING COULD BE POSSIBLE WITH THE STRONGEST STORMS. SEVERE STORMS WILL BE POSSIBLE MAINLY THIS EVENING ACROSS PARTS OF NORTHERN AND WESTERN OKLAHOMA. SOME OF THE THUNDERSTORMS DEVELOPING IN THE PANHANDLES AND SOUTHWEST KANSAS THIS AFTERNOON WILL AFFECT PARTS OF NORTHWEST OKLAHOMA INTO AT LEAST EARLY EVENING. INSTABILITY AND SHEAR WILL BE SUFFICIENT FOR SEVERE STORMS PRODUCING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF TWO INCHES. MEANWHILE... THUNDERSTORMS DEVELOPING IN THE HIGH PLAINS OF COLORADO ARE EXPECTED TO CONGEAL INTO ONE OR MORE THUNDERSTORM COMPLEXES THAT WILL MOVE INTO PARTS OF OKLAHOMA LATER THIS EVENING AND CONTINUE TO MOVE SOUTHEASTWARD OVERNIGHT INTO MONDAY MORNING. AS THESE STORMS ENTER INTO NORTHWEST OKLAHOMA... SEVERE STORMS WILL STILL BE POSSIBLE WITH WIND GUSTS UP TO 70 MPH AND HAIL UP TO THE SIZE OF GOLF BALLS POSSIBLE. AS THE STORMS CONTINUE TO MOVE SOUTHEASTWARD OVERNIGHT... THE POTENTIAL FOR SEVERE STORMS WILL DIMINISH. HOWEVER... A FEW STRONG STORMS WILL STILL REMAIN POSSIBLE OVERNIGHT INTO MONDAY MORNING PRODUCING GUSTY WINDS... SMALL HAIL... AND HEAVY RAIN. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS PARTS OF NORTHERN AND WESTERN OKLAHOMA SHOULD PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER OPERATIONS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY THROUGH THURSDAY. ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED MONDAY NIGHT AND EARLY TUESDAY... ESPECIALLY ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA. STRONG STORMS WILL BE POSSIBLE PRODUCING GUSTY WINDS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jun 23, 2:42 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
242 AM CDT MON JUN 23 2014
OKZ035>037-TXZ083-085-230815-
KIOWA OK-TILLMAN OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-
242 AM CDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA...WESTERN
TILLMAN...CENTRAL JACKSON...NORTHWESTERN WILBARGER AND SOUTHEASTERN
HARDEMAN COUNTIES UNTIL 315 AM CDT...
AT 239 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF HEADRICK TO NEAR ELMER TO 6 MILES WEST OF
ODELL...MOVING SOUTHEAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS 45 TO 55 MPH...
LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...TIPTON...CHILLICOTHE...OLUSTEE...HEADRICK...ELMER...
ALTUS AIR FORCE BASE...HUMPHREYS...ODELL...FARGO...FRIENDSHIP AND
HESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3467 9936 3479 9906 3421 9909 3416 9918
3407 9952 3454 9959
TIME...MOT...LOC 0739Z 329DEG 32KT 3458 9911 3451 9936 3435 9953Special weather statement, Jun 23, 2:52 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
252 AM CDT MON JUN 23 2014
OKZ023>025-027>029-038-039-230815-
OKLAHOMA OK-CADDO OK-MCCLAIN OK-GRADY OK-CLEVELAND OK-CANADIAN OK-
STEPHENS OK-COMANCHE OK-
252 AM CDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...SOUTHEASTERN
CADDO...NORTHWESTERN MCCLAIN...GRADY...NORTHWESTERN CLEVELAND...
EASTERN CANADIAN...NORTHWESTERN STEPHENS AND NORTHEASTERN COMANCHE
COUNTIES UNTIL 315 AM CDT...
AT 249 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHWEST OF YUKON TO 5 MILES NORTH OF CHICKASHA TO NEAR
CYRIL...MOVING SOUTHEAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...MOORE...DEL CITY...
CHICKASHA...YUKON...BETHANY...MUSTANG...THE VILLAGE...WARR ACRES...
ANADARKO...NEWCASTLE...MARLOW...TUTTLE...NICHOLS HILLS...SPENCER...
PIEDMONT...BLANCHARD AND MINCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3506 9837 3532 9800 3567 9778 3567 9726
3489 9763 3447 9813
TIME...MOT...LOC 0749Z 305DEG 29KT 3555 9777 3511 9796 3491 9823Special weather statement, Jun 23, 2:55 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
255 AM CDT MON JUN 23 2014
OKZ036-037-TXZ083>085-087-088-230830-
TILLMAN OK-JACKSON OK-BAYLOR TX-WILBARGER TX-HARDEMAN TX-FOARD TX-
KNOX TX-
255 AM CDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TILLMAN...SOUTHEASTERN
JACKSON...NORTHWESTERN BAYLOR...WILBARGER...SOUTHEASTERN HARDEMAN...
FOARD AND NORTHERN KNOX COUNTIES UNTIL 330 AM CDT...
AT 253 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTHWEST OF TIPTON TO 6 MILES SOUTHEAST OF MEDICINE MOUND TO
11 MILES EAST OF HACKBERRY...MOVING SOUTH AT 45 MPH.
HAZARDS INCLUDE...
WIND GUSTS 45 TO 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
VERNON...CROWELL...TIPTON...MEDICINE MOUND...CHILLICOTHE...
BENJAMIN...OKLAUNION...LOCKETT...THALIA...ODELL...GRAYBACK...
GILLILAND...MARGARET...FARGO...TRUSCOTT...COPPERS BREAK STATE PARK...
RAYLAND AND HESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3411 10003 3427 9955 3463 9908 3400 9908
3372 9939 3347 9998
TIME...MOT...LOC 0753Z 344DEG 39KT 3447 9922 3411 9952 3398 9996Special weather statement, Jun 23, 3:19 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
319 AM CDT MON JUN 23 2014
OKZ023>029-038>040-230845-
OKLAHOMA OK-LINCOLN OK-CADDO OK-MCCLAIN OK-GRADY OK-GARVIN OK-
CLEVELAND OK-CANADIAN OK-STEPHENS OK-COMANCHE OK-
319 AM CDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...WEST CENTRAL
LINCOLN...SOUTHEASTERN CADDO...WESTERN MCCLAIN...GRADY...NORTHWESTERN
GARVIN...NORTHWESTERN CLEVELAND...EASTERN CANADIAN...NORTH CENTRAL
STEPHENS AND NORTHEASTERN COMANCHE COUNTIES UNTIL 345 AM CDT...
AT 315 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR EDMOND TO NEAR TABLER...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...EDMOND...MIDWEST CITY...MOORE...DEL CITY...
CHICKASHA...YUKON...BETHANY...MUSTANG...THE VILLAGE...WARR ACRES...
CHOCTAW...NEWCASTLE...NOBLE...TUTTLE...NICHOLS HILLS...SPENCER...
PIEDMONT AND LINDSAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3465 9768 3471 9835 3573 9769 3573 9759
3565 9709
TIME...MOT...LOC 0815Z 259DEG 40KT 3562 9746 3501 9784Special weather statement, Jun 23, 3:21 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 321 AM CDT MON JUN 23 2014 OKZ037>039-044-TXZ085-086-088-089-230845- COTTON OK-TILLMAN OK-STEPHENS OK-COMANCHE OK-BAYLOR TX-WICHITA TX- WILBARGER TX-ARCHER TX- 321 AM CDT MON JUN 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR COTTON...TILLMAN...NORTHWESTERN STEPHENS...SOUTHERN COMANCHE...NORTHEASTERN BAYLOR...WICHITA... EASTERN WILBARGER AND NORTHWESTERN ARCHER COUNTIES UNTIL 345 AM CDT... AT 319 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF STERLING TO NEAR DAVIDSON...MOVING SOUTHEAST AT 30 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... LAWTON...DUNCAN...BURKBURNETT...IOWA PARK...FREDERICK...MARLOW... ELECTRA...WALTERS...TEMPLE...GRANDFIELD...BRAY...GERONIMO...EMPIRE CITY...RANDLETT...CHATTANOOGA...DAVIDSON...DEVOL...FAXON...HOLLISTER AND LOVELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3434 9924 3471 9834 3465 9770 3371 9895 TIME...MOT...LOC 0819Z 317DEG 28KT 3465 9823 3423 9911
Special weather statement, Jun 23, 3:54 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
354 AM CDT MON JUN 23 2014
OKZ027>030-039>041-044>046-TXZ090-230930-
COTTON OK-MCCLAIN OK-GRADY OK-JEFFERSON OK-GARVIN OK-CLEVELAND OK-
POTTAWATOMIE OK-MURRAY OK-STEPHENS OK-CARTER OK-CLAY TX-
354 AM CDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COTTON...
SOUTHWESTERN MCCLAIN...SOUTHEASTERN GRADY...JEFFERSON...GARVIN...
CLEVELAND...SOUTHWESTERN POTTAWATOMIE...WEST CENTRAL MURRAY...
STEPHENS...NORTHWESTERN CARTER AND NORTHEASTERN CLAY COUNTIES UNTIL
430 AM CDT...
AT 353 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR TINKER AIR FORCE BASE TO 3 MILES EAST OF CRINER TO 5 MILES
SOUTHEAST OF BRAY TO NEAR HASTINGS...MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
VERY HEAVY RAINFALL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3519 9698 3456 9723 3421 9747 3385 9788
3428 9827 3459 9781 3493 9758 3538 9737
TIME...MOT...LOC 0853Z 332DEG 24KT 3541 9734 3497 9750 3460 9774 3422
9816The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:09 PM CDT | Special Weather Statement | OUN | Harper | 36 min |
| Jun 22, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 45 min |
| Jun 22, 9:36 PM CDT | Special Weather Statement | OUN | Alfalfa, Grant, Kay, Woods | 24 min |
| Jun 22, 10:24 PM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant, Kay, Noble | 36 min |
| Jun 22, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods | 45 min |
| Jun 22, 10:50 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Noble | 25 min |
| Jun 22, 11:08 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 52 min |
| Jun 22, 11:14 PM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 46 min |
| Jun 22, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 40 min |
| Jun 22, 11:52 PM CDT | Special Weather Statement | OUN | Grant | 23 min |
| Jun 23, 12:07 AM CDT | Special Weather Statement | OUN | Dewey, Roger Mills | 23 min |
| Jun 23, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 52 min |
| Jun 23, 12:27 AM CDT | Special Weather Statement | OUN | Custer, Roger Mills | 33 min |
| Jun 23, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 59 min |
| Jun 23, 12:54 AM CDT | Special Weather Statement | OUN | Beckham, Custer | 36 min |
| Jun 23, 1:18 AM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| Jun 23, 1:22 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 38 min |
| Jun 23, 1:26 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Washita | 34 min |
| Jun 23, 1:28 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 47 min |
| Jun 23, 1:48 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Washita | 27 min |
| Jun 23, 1:59 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 16 min |
| Jun 23, 2:10 AM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 50 min |
| Jun 23, 2:13 AM CDT | Special Weather Statement | OUN | Caddo, Jackson, Kiowa | 32 min |
| Jun 23, 2:29 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman | 46 min |
| Jun 23, 2:36 AM CDT | Special Weather Statement | OUN | Canadian | 24 min |
| Jun 23, 2:42 AM CDT | Special Weather Statement | OUN | Jackson | 33 min |
| Jun 23, 2:52 AM CDT | Special Weather Statement | OUN | Grady, Oklahoma | 23 min |
| Jun 23, 3:19 AM CDT | Special Weather Statement | OUN | Grady, Oklahoma | 26 min |
| Jun 23, 3:21 AM CDT | Special Weather Statement | OUN | Cotton, Tillman | 24 min |
| Jun 23, 3:27 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jun 23, 3:41 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 49 min |
| Jun 23, 3:54 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Jefferson, McClain, Stephens | 36 min |
| Jun 23, 3:59 AM CDT | Special Weather Statement | OUN | Oklahoma | 46 min |
| Jun 23, 4:22 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 53 min |
| Jun 23, 4:32 AM CDT | Special Weather Statement | OUN | Carter, Murray, Pontotoc, Pottawatomie, Seminole | 43 min |
| Jun 23, 4:59 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Jun 23, 5:19 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall, Pontotoc | 41 min |
| Jun 23, 5:59 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Marshall | 46 min |
Nearby
Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.